# SDR CA010723001

- Difficulty date: June 21, 2001
- Submitted: July 25, 2001
- Operation: General aviation
- Make and model: Bag BAE146200A
- Aircraft time: 32,013 hours
- Engine: Lyc ALF502R5
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Computer
- Part number: 21175789
- Condition: Malfunctioned
- Location: Engine Anti-Ice
- Part time: 22,539 hours, 24,143 cycles
- Component: Engine Anti-Ice, Honeywell
- Stage of operation: IN
- How discovered: O
- Nature of condition: J, W
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A MAINTENANCE ENGINE RUN, THE NR 1 ANTI-ICE VALVE CIRCUIT BREAKER POPPED AND WOULD NOT RESET. MAINTENANCE REPLACED THE JUST INSTALLED THRUST MODULATION SYSTEM (TMS) COMPUTER, AND THE PROBLEM WENT AWAY. APPARENTLY, A FAULT IN THE TMS COMPUTER BLEW THE CIRCUIT BREAKER IN THE OTHER SYSTEM.
